# SDR RRXA96027

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMCN - DURING C-CHECK, FOUND CORROSION BULGE AND LONGITUDINAL STIFFENER CRACKED TOP RIGHT WHEEL WELL AT Y=902, X-25 AND Z=10.  REMOVED CORROSION AND 6 INCH SECTION OF STIFFENER (CUT OUT 5.250 INCH BY 6.75 INCH).  REMOVED SECTION OF PRESS WEB.  FABRICATED AND INSTALLED REPAIR TO PRESS WEB STIFFENER IAW DER APPROVED COTNEY ENGINEERING SKETCH A46-R01 AND TREATED AREA IAW DC-8 SRM 51-1-8.  (M)
